# SDR DALA1157181501

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 89,655 hours, 18,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND EMERGENCY PATH LIGHTS AT ROW 32FG AND AFT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND CHARGER M9010 AT ROW 38.  SYSTEM OPERATION IS NORMAL.
